Electronic Journal of Probability
- Electron. J. Probab.
- Volume 23 (2018), paper no. 36, 27 pp.
Fourth moment theorems on the Poisson space in any dimension
We extend to any dimension the quantitative fourth moment theorem on the Poisson setting, recently proved by C. Döbler and G. Peccati (2017). In particular, by adapting the exchangeable pairs couplings construction introduced by I. Nourdin and G. Zheng (2017) to the Poisson framework, we prove our results under the weakest possible assumption of finite fourth moments. This yields a Peccati-Tudor type theorem, as well as an optimal improvement in the univariate case.
Finally, a transfer principle “from-Poisson-to-Gaussian” is derived, which is closely related to the universality phenomenon for homogeneous multilinear sums.
Electron. J. Probab., Volume 23 (2018), paper no. 36, 27 pp.
Received: 28 September 2017
Accepted: 13 April 2018
First available in Project Euclid: 3 May 2018
Permanent link to this document
Digital Object Identifier
Döbler, Christian; Vidotto, Anna; Zheng, Guangqu. Fourth moment theorems on the Poisson space in any dimension. Electron. J. Probab. 23 (2018), paper no. 36, 27 pp. doi:10.1214/18-EJP168. https://projecteuclid.org/euclid.ejp/1525312960